About this Journal Submit a Manuscript Table of Contents
ISRN Geometry
Volume 2012 (2012), Article ID 217132, 10 pages
http://dx.doi.org/10.5402/2012/217132
Research Article

Some Results on Super Quasi-Einstein Manifolds

1Nikhil Banga Sikshan Mahavidyalaya, Bishnupur, 722122 West Bengal, Bankura, India
2Institute of Mathematics College of Science, University of the Philippines Diliman, Quezon City 1101, Philippines
3Academic Production, Ochanomizu University, 2-1-1 Otsuka, Bunkyo-ku, Tokyo 112-8610, Japan

Received 7 November 2011; Accepted 3 December 2011

Academic Editors: M. Coppens, A. Morozov, and M. Visinescu

Copyright © 2012 Shyamal Kumar Hui and Richard S. Lemence. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shyamal Kumar Hui and Richard S. Lemence, “Some Results on Super Quasi-Einstein Manifolds,” ISRN Geometry, vol. 2012, Article ID 217132, 10 pages, 2012. doi:10.5402/2012/217132